Doctors Lounge - Reproductive Medicine AnswersBack to Reproductive Medicine Answers List
If you think you may have a medical emergency, call your doctor or 911 immediately. Doctors Lounge (www.doctorslounge.com) does not recommend or endorse any specific tests, physicians, products, procedures, opinions, or other information that may be mentioned on the Site.
DISCLAIMER: The information provided on www.doctorslounge.com is designed to support, not replace, the relationship that exists between a patient/site visitor and his/her physician. Please read our 'Terms and Conditions of Use' carefully before using this site.
Date of last update: 10/16/2017.
Forum Name: Fertility
|scaredgrl - Sun May 27, 2007 9:16 am||
I am a 20 year old female! i was wondering if you can help me because i am worried with a little problem i have... about a month and half ago i had unprotected sex, my friend told me that its ok to take her pill and 3 of them would be like the morning after pill so i took 3 of her pills... the day after that, which was about 30-40 hours after my unprotected sex i went to my uni nurse to get the morning after pill so i think i took enough to stop anything happening.... i was due my period that week, and when i got my period it didnt hurt like it usually does! it was very light almost clear and didnt last any longer than 3 days, it usually lasts 5!!
i thought this was due to the pills... but then i got spots in my vagina, they were like blisters and quite sore.. but then they became itchy... i was worried i caught an infection? these spots went away after a week... but i was getting discharge! i was due my period at the start of this week but i havent got it yet.. but i did pass a VERY thick discarge that was like lumps of blood.. but it was very dark, even black!! no blood was coming out though.. this would only come out when i would wipe after been on the loo...
the lumps stopped after 2-3days, still didnt get my period! but i sometimes have a thick yellow discharge.... Whats wrong with me?
I did a test which said i am not pregnant.... please help me?? o i dnt have the sores any more
|Dr. Chan Lowe - Sun May 27, 2007 4:42 pm||
Your symptoms are suspicious for an STD. At 6 weeks the home pregnancy tests are pretty reliable (>95% accurate) so it is unlikely that you are pregnant.
Taking the contraceptive pills probably caused a temporary change in your hormonal balance that changed your usual period.
The itching, discharge and sores are fairly suspicious for an STD or possibly a a yeast infection. I would recommend that you see your doctor to be tested for both. This way you can get an appropriate treatment.
|| Check a doctor's response to similar questions|
Are you a Doctor, Pharmacist, PA or a Nurse?
Join the Doctors Lounge online medical community
Editorial activities: Publish, peer review, edit online articles.
Ask a Doctor Teams: Respond to patient questions and discuss challenging presentations with other members.